MathSciNet Relay Station
MathSciNet bibliographic data
MR1362615 20F10 (20C07 20F16)
Umirbaev, U. U. The occurrence problem for free solvable groups. (Russian) Algebra i Logika 34 (1995), no. 2, 211--232, 243; translation in Algebra and Logic 34 (1995), no. 2, 112–124
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement